Alert archive / Louisiana / River Flood Warnings in 2014

River Flood Warning 49, NWS New Orleans, LA

May 10, 2014Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at May 10, 2014, 2:54 AM CDT for Saint Tammany Parish, Louisiana. It took effect at May 10, 2014, 9:18 AM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
May 10, 2014, 2:54 AM CDT (07:54 UTC)
In effect from
May 10, 2014, 9:18 AM CDT
Expired
May 12, 2014, 1:00 AM CDT
In force
40 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Tchefuncte River near Covington (CUSL1). The gauge peaked at 19.24 ft at May 10, 2014, 2:00 PM CDT.

actionminormoderate1015202505/1005/1105/1205/13
Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WGUS44 KLIX 100754
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
254 AM CDT SAT MAY 10 2014

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH
  TCHEFUNCTE RIVER ABOVE US HIGHWAY 190 NEAR COVINGTON AFFECTING ST. 
  TAMMANY PARISH
  BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY 
  PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.



DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.



A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-111354-
/O.NEW.KLIX.FL.W.0048.140510T1800Z-140512T2200Z/
/ROBL1.1.ER.140510T1800Z.140511T1200Z.140512T1600Z.NO/
254 AM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TANGIPAHOA RIVER NEAR ROBERT.
* FROM THIS AFTERNOON TO MONDAY AFTERNOON.
* AT  1:30 AM SATURDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 16.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.

&&
 
LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025

&&

LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025




$$

LAC103-111354-
/O.NEW.KLIX.FL.W.0049.140510T1418Z-140512T0600Z/
/CUSL1.1.ER.140510T1418Z.140511T0000Z.140512T0000Z.NO/
254 AM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TCHEFUNCTE RIVER ABOVE US HIGHWAY 190 NEAR COVINGTON.
* FROM THIS MORNING TO LATE SUNDAY NIGHT.
* AT  2:30 AM SATURDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 21.0 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 20.0 FEET...WATER WILL INVADE CAMP TCHEFUNCTE'S PARKING 
  LOT. VEHICLES MUST BE REMOVED TO HIGHER GROUND.
* IMPACT...AT 18.0 FEET...THE CAMP TCHEFUNCTE SOFTBALL FIELD WILL BE 
  UNDER WATER. THE CAMP PARKING LOT IS THREATENED WITH FLOODING AND 
  VEHICLES ARE ADVISED TO BE MOVED IF HIGHER RIVER STAGES ARE 
  ANTICIPATED.

&&
 
LAT...LON 3059 9018 3059 9022 3048 9014 3049 9009

&&

LAT...LON 3059 9018 3059 9022 3048 9014 3049 9009




$$

LAC103-111354-
/O.NEW.KLIX.FL.W.0050.140510T1036Z-140511T2300Z/
/CVEL1.1.ER.140510T1036Z.140511T0000Z.140511T1700Z.NO/
254 AM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* UNTIL SUNDAY EVENING.
* AT  2:30 AM SATURDAY THE STAGE WAS 4.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 8.0 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 7.0 FEET...WATER WILL RISE ONTO THE RIGHT BANK FLOODING 
  PROPERTY OF THE BOGUE FALAYA TOWERS AT EAST BOSTON STREET AND 
  THREATENING COMMERCIAL PROPERTY ON THE LEFT BANK NEAR MILITARY 
  ROAD. BOGUE FALAYA RIVER PARK AND CHRIST EPISCOPAL SCHOOL GROUNDS 
  WILL BEGIN TO FLOOD
* IMPACT...AT 6.0 FEET...THE RIVER WILL LEAVE ITS BANKS UNDER THE 
  BOSTON STREET BRIDGE AND BEGIN TO FLOOD THE BOSTON TOWERS PROPERTY

&&
 
LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004

&&

LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004




$$
2 follow-up statements
738 
WGUS84 KLIX 101540
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1040 AM CDT SAT MAY 10 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  TCHEFUNCTE RIVER ABOVE US HIGHWAY 190 NEAR COVINGTON AFFECTING ST. 
  TAMMANY PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-112140-
/O.EXT.KLIX.FL.W.0049.000000T0000Z-140512T2100Z/
/CUSL1.1.ER.140510T2300Z.140511T1800Z.140512T1500Z.NO/
1040 AM CDT SAT MAY 10 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE TCHEFUNCTE RIVER ABOVE US HIGHWAY 190 NEAR COVINGTON.
* UNTIL MONDAY AFTERNOON.
* AT  9:30 AM SATURDAY THE STAGE WAS 18.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 21.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 20.0 FEET...WATER WILL INVADE CAMP TCHEFUNCTE'S PARKING 
  LOT. VEHICLES MUST BE REMOVED TO HIGHER GROUND.
* IMPACT...AT 18.0 FEET...THE CAMP TCHEFUNCTE SOFTBALL FIELD WILL BE 
  UNDER WATER. THE CAMP PARKING LOT IS THREATENED WITH FLOODING AND 
  VEHICLES ARE ADVISED TO BE MOVED IF HIGHER RIVER STAGES ARE 
  ANTICIPATED.

&&

LAT...LON 3059 9018 3059 9022 3048 9014 3049 9009

$$
700 
WGUS84 KLIX 110111
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
811 PM CDT SAT MAY 10 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...MISSISSIPPI...
 
  TCHEFUNCTE RIVER ABOVE US HIGHWAY 190 NEAR COVINGTON AFFECTING ST.
  TAMMANY PARISH
  BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON AFFECTING ST. TAMMANY
  PARISH
  WEST HOBOLOCHITTO CREEK NEAR MCNEILL AFFECTING PEARL RIVER COUNTY
  EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC103-110141-
/O.CAN.KLIX.FL.W.0049.000000T0000Z-140512T2100Z/
/CUSL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
811 PM CDT SAT MAY 10 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE TCHEFUNCTE RIVER ABOVE US HIGHWAY 190 NEAR COVINGTON.
* AT  7:30 PM SATURDAY THE STAGE WAS 19.1 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.3 FEET AND 
  WILL CONTINUE TO FALL.
* IMPACT...AT 18.0 FEET...THE CAMP TCHEFUNCTE SOFTBALL FIELD WILL BE 
  UNDER WATER. THE CAMP PARKING LOT IS THREATENED WITH FLOODING AND 
  VEHICLES ARE ADVISED TO BE MOVED IF HIGHER RIVER STAGES ARE 
  ANTICIPATED.

&&

LAT...LON 3059 9018 3059 9022 3048 9014 3049 9009




$$

LAC103-110141-
/O.CAN.KLIX.FL.W.0050.000000T0000Z-140512T0936Z/
/CVEL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
811 PM CDT SAT MAY 10 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BOGUE FALAYA RIVER AT BOSTON ST IN COVINGTON.
* AT  7:30 PM SATURDAY THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.3 FEET.  THE 
  RIVER WILL CONTINUE TO FALL.


&&

LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004




$$

MSC109-110141-
/O.CAN.KLIX.FL.W.0044.000000T0000Z-140511T1923Z/
/MNLM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
811 PM CDT SAT MAY 10 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST HOBOLOCHITTO CREEK NEAR MCNEILL.
* AT  7:45 PM SATURDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.0 FEET. THE 
  RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 10.0 FEET...BANK FULL MINOR OVER BANK FLOW AT LOW SPOTS 
  JUST BELOW GAGE

&&

LAT...LON 3068 8968 3080 8869 3068 8962 3080 8962




$$

MSC109-110141-
/O.CAN.KLIX.FL.W.0045.000000T0000Z-140512T1424Z/
/CREM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
811 PM CDT SAT MAY 10 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE EAST HOBOLOCHITTO CREEK NEAR CAESAR.
* AT  7:45 PM SATURDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.5 FEET 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 12.0 FEET...WATER ON ISOLATED LOW AREAS OF UNIMPROVED 
  ROADS NEAR THE CREEK. MINOR OVERFLOW IN AGRICULTURAL AREAS NEAR 
  STREAM.
* IMPACT...AT 10.0 FEET...BANKFULL AT GAGE. SOME MINOR OVERFLOW IN 
  FLOOD PLAIN DOWNSTREAM OF GAGE.

&&

LAT...LON 3082 8951 3082 8960 3053 8971 3049 8959




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 9, 9:29 PM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, May 9, 9:29 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
929 PM CDT FRI MAY 9 2014

.UPDATE...
MAINLY A GRID UPDATE TO BRING QPF...POPS AND WEATHER GRIDS UP TO
CURRENT TRENDS. THE QPF WILL INDICATE 4 INCHES IN THE IMPACTED
AREA CURRENTLY UNDER THE GUN FOR 6 HOURS BETWEEN 06Z-12Z...THEN
ANOTHER 1 INCH AVERAGE 12-18Z. THIS IS BASED ON LATEST
TRENDS...LOCAL EXPERTISE AND SOME HI RES GUIDANCE. WILL SEND
UPDATED ZONE PACKAGE SHORTLY.

&

.DECISION SUPPORT...
DSS CODE...ORANGE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...LARGE SCALE FLASH FLOOD WATCH/WARNING OPERATIONS

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  65  85  67  86 / 100  30  20  20
BTR  69  87  72  88 / 100  30  20  20
ASD  68  83  70  83 / 100  50  20  20
MSY  70  83  71  84 / 100  50  20  20
GPT  72  81  74  81 / 100  60  20  20
PQL  68  81  69  81 / 100  60  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 9 AM SATURDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 9 AM SATURDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...NONE.
&&

24/RR
Hazardous weather outlook, May 9, 8:01 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
801 PM CDT FRI MAY 9 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-101315-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
801 PM CDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

LOCALLY HEAVY RAINFALL IS OCCURRING TONIGHT. A FLASH FLOOD WATCH
IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI THROUGH 9 AM SATURDAY. RAINFALL TOTALS OF 3 TO 5
INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ON SATURDAY.
THESE THUNDERSTORMS WILL BE MOST PREVALENT ALONG THE COASTAL
AREAS OF LOUISIANA AND MISSISSIPPI. THESE THUNDERSTORMS COULD
PRODUCE LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS.

ISOLATED...MAINLY AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ON
SUNDAY AND MONDAY. THESE THUNDERSTORMS COULD PRODUCE BRIEF HEAVY
DOWNPOURS AND OCCASIONAL LIGHTNING STRIKES.

A COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE AREA
TUESDAY INTO TUESDAY NIGHT. A FEW OF THESE STORMS COULD BE
STRONG...PRODUCE STRONG GUSTY WINDS...HEAVY DOWNPOURS...AND
FREQUENT LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, May 9, 9:52 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
952 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     FLASH FLOOD      NEW ORLEANS             29.97N 90.08W
05/09/2014                   ORLEANS            LA   NWS EMPLOYEE

            NWS EMPLOYEE WITNESSED CARS STALLING DUE TO FLASH
            FLOODING IN DOWNTOWN NEW ORLEANS.

&&

MEFFERSO
Local storm report, May 9, 9:54 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
954 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HEAVY RAIN       SAUCIER                 30.64N 89.14W
05/09/2014  M7.40 INCH       HARRISON           MS   EMERGENCY MNGR

&&

MEFFERSO
Local storm report, May 9, 10:00 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1000 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     FLASH FLOOD      GULFPORT                30.39N 89.07W
05/09/2014                   HARRISON           MS   911 CALL CENTER

            THE INTERSECTION OF CANAL AND SMITH ROADS ON THE
            NORTHWEST SIDE OF GULFPORT ARE IMPASSIBLE DUE TO DEEP
            WATER FLOWING ON THE ROADWAY.

0944 PM     FLASH FLOOD      1 NW GULFPORT           30.40N 89.08W
05/09/2014                   HARRISON           MS   EMERGENCY MNGR

            THE INTERSECTION OF SMITH AND CANAL ROADS HAS BEEN CLOSED
            DUE TO HIGH WATER OVER THE ROADWAY.

&&

MEFFERSO
Local storm report, May 9, 10:09 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1009 PM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLASH FLOOD      NEW ORLEANS             29.97N 90.08W
05/09/2014                   ORLEANS            LA   BROADCAST MEDIA

            LOCAL MEDIA SHOWING LIVE FOOTAGE OF MULTIPLE HIGH WATER
            RESCUES ACROSS THE CITY.

&&

MEFFERSO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:03 PM CDTSpecial Marine WarningLIX117 min
May 9, 7:26 PM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Orleans, Saint Bernard, Saint Charles, Saint John the Baptist2 hr
May 9, 8:04 PM CDTAreal Flood AdvisoryLIXSaint Tammany, Tangipahoa, Washington116 min
May 9, 8:44 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, Lafourche, Livingston, Saint James, Saint John the Baptist and 1 more2 hr
May 9, 9:06 PM CDTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles4 hr
May 9, 9:51 PM CDTSpecial Marine WarningLIX114 min
May 9, 9:55 PM CDTRiver Flood WarningLIXSaint Tammany6 days
May 9, 9:58 PM CDTFlash Flood WarningLIXPlaquemines, Saint Bernard3 hr
May 9, 10:04 PM CDTAreal Flood AdvisoryLIXSaint Tammany, Tangipahoa, Washington116 min
May 9, 10:22 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Livingston and 5 more113 min
May 9, 10:51 PM CDTFlash Flood WarningLIXAscension, Assumption, Iberville, Jefferson, Lafourche, Plaquemines and 4 more3 hr
May 9, 11:38 PM CDTSpecial Marine WarningLIX67 min
May 10, 12:59 AM CDTFlash Flood WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles2 hr
May 10, 1:09 AM CDTFlash Flood WarningLIXLivingston, Saint Helena, Tangipahoa3 hr
May 10, 1:41 AM CDTFlash Flood WarningLIXAscension, Assumption, Iberville, Saint James, Saint John the Baptist2 hr
May 10, 2:54 AM CDTRiver Flood WarningLIXTangipahoa62 hr
May 10, 2:54 AM CDTRiver Flood WarningLIXSaint Tammany39 hr

Nearby

River Flood Warnings in Louisiana, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.